VAMPIRATZ

SparkPoints
 

Grenades; A Warning

Sunday, February 05, 2012

The number on the scale has been steadily declining, but for the past couple of weeks I feel as though my stomach has been increasing. Several people have been making comments that I am "shrinking" so I honestly think it's more me feeling paranoid.... or rather, guilty. My food choices as of late have been.... well... bad. And I know I have been eating more than I should as well. And exercise..... Ooops. I do move around more at work since being moved to a new area, but I know that is no excuse for not exercising. And the cold weather, also no excuse. I have DVDs that I can use inside the house, but I just don't. Another non-excuse; Not being able to get out of bed early enough. I know if I could force myself out of bed and get moving it would get easier and easier each day. Which brings me to my title topic. Grenades.

One of my friends at work began using a diet pill called Grenade. She told me they are an appetite suppressant and energy booster. Thirty dollars for a bottle of sixty pills that come in a container shaped like a grenade. You take one twice a day before your meal. She had been taking them for a couple of days and thinks they're great, but she feels she only needs one a day because of how strong they are. She offered to let me try one and even though I was a little unsure and my boyfriend was very unsure, I decided to give it a try. She gave me the pill on Wednesday night at work. I decided to wait until Thursday afternoon to take it because I knew it would be hard to get to sleep after work if I took it that late in my shift. Before work ended, she comes up to me and says before I take it: Do I have glaucoma? Am I on anti-depressants? Do I have heart/kidney problems? No to all. So it should be OK to take it.... But the next day I chickened out because my brother tells me if it's a diet pill, it might make me poo more. Maybe I should wait until the weekend to take it. So I asked my friend that night and she said no, it won't make me poo more.

Friday afternoon I was starving. I decided to take the grenade around noon. (It's a very large, green pill.) Ten minutes later, I heated up a Banquet TV dinner, which are pretty small anyways and this one was only 280 calories. I could only eat half of it. And I felt like I had drank two bottles of Pixi Stix and Mountain Dew in one sitting. (Pixi Stix and Mt. Dew is a thing my friends and I drank in high school. I'd take a 20oz bottle, drink to the lable and put five red and five blue pixi stix in it. I have done it a few times since then, but not too often.)
Anyways, I was feeling pretty good, but having trouble sitting still. I sent a text to my friend saying it seemed great, and she offered to give me some more for over the weekend until I could get my check and buy my own bottle.

I got to work that night, and she gave me more grenades and everything still seemed OK, although my boyfriend was not very happy about my having taken the pill. He didn't say anything, but just by his whole demeanor I could tell he didn't like it. And he wasn't happy that I got more. (From day one we have had an agreement that we can't tell each other what to do. And what I could sense from him, he really wanted to tell me not to.) Based on everything my friend said about them, my boyfriend said he was surprised you didn't have to get a prescription for them. I still could not stop moving. One of my co-workers started jokingly calling me crack head. First break came, and my boyfriend asked me how I was feeling. Still pretty good at that point, although my stomach felt weird and I had been very thirsty. However, half an hour after break things went South fast.

I felt like I was starving and pukey at the same time, but I was scared to try and eat anything because I was afraid it would just come back up. And I had a headache from Hell. I couldn't concentrate on the wiring harness I was building. I felt like I was moving in slow motion, but my leg was still going. You know, that leg shake/tap like when you're listening to good music? That.... but times ten. And the thirst was still there. Between four PM when my shift started and eight thirty (my lunch break) I realised I drank two liters of Crystal Light and I only had to pee three times. It seemed like forever until the break bell rang!

When I went to punch back in, I found my friend and told her how I was feeling. She commented that I also looked extremely pale and my eyes were much darker than normal. I told her I was giving her back the rest of the Grenades she had given me. I wasn't taking anymore. At that point, my boyfriend came back in and could see right away that something was wrong, so he came up to us and told him how I was feeling and that I wasn't going to take anymore of the pills. (One of the many things I love about him is the way he can sense something is the matter without me telling him. :) ) I could tell he was concerned that I felt sick but glad that I wasn't going to take anymore Grenades. My friend made me go eat some crackers and I soon felt a little better. As we were leaving work, my boyfriend asked me again how I was feeling. By that time, my stomach still felt weird but I wasn't pukey. And I was still pretty hyper. He said it was too much caffeine and that I probably shouldn't have taken it.

I get off work at 12:30 AM. I had a terrible time falling asleep. It was around 3:30 before I finally slept. And I was dead to the world. I had to be back at work by noon, and was picking a co-worker up at 11:30, so I had to be up by at least ten and I almost slept through my alarms. I spent all day feeling tired.

My friend felt bad that the Grenades made me sick. I reassured her that it wasn't her fault. She didn't make me take it. I made the decision myself and it was a bad one, but I learned from it. I really do not recommend these Grenade diet pills to anyone. Based on my experience, they are dangerous. It could have been much worse than it was and I am thankful it wasn't. Another friend told me about some other diet pills that are less intense that I could try if I want. If I do ever decide to use any diet pills again, I am going to thoroughly research them before taking even one pill.
Share This Post With Others
Member Comments About This Blog Post
  • no profile photo HPARMAR4
    I'm sorry but the reason why you felt ill, is that you have used grenade pills for the wrong reasons...
    You have two types of grenade pill
    Green (long lasting, thermobols (fatburners))
    Black (HIT, Pre-workout)

    Green are used for guys who want to work out, the levels of caffeine, green tea, stimulants in this pill are immense and should only be used if you are going to train about an hour after taking these.
    In no way should these be taken and then you continue with general day to day activities or work as they will of course make you feel unwell.
    They can also make you gain an appetite if you don't use properly and if you take these after 2-3pm and don't work out... good luck getting to sleep.

    Black are used as pre-workout and will give you a 30-60min energy hit that is intended to provide you with a good pre-workout energy boost, especially if you are going to do HIT (High intensity training).

    For sure, I would personally reccommend these pills, but only if you are using them for the correct purpose, they should not be used as some form of appetite surpressing diet pill, cause that is not what they are. emoticon

    1921 days ago
  • TWINKIEQUEEN
    ewwww! sounds awful.....most diet pills have some sort of caffeine or stimulant...guarana, caffeine, etc....glad you are now okay....
    3358 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by VAMPIRATZ